# SDR SWAA2018041721250

- Difficulty date: April 5, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 34,583 hours, 20,459 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Part number: 186A200041
- Part serial: IC1214
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN SPLICE MOD RIB LOWER CHORD CRACKED AT HSS 129.5,  INBOARD FLANGE.   REPAIRED FLANGE IAW EA.
